# SDR CALA2025032103044

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N77558
- Make and model: Boeing 737-9
- Aircraft serial: 67585
- Aircraft time: 6,939 hours, 2,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD ROTTEN SMELL EMINATES FROM FWD FA VENT ON TAKEOFF AND LANDIN G BELOW 10000 FEET TURNED ON PACKS FOR 15 MINS INSPECTED VENTS AND AIR QUALITY THRU OUT A/C NO DEFECTS NOTED AT THIS TIME ALSO INSP GALLEY AREA NO ROTTEN SMELL NOTED A/C OK TO CONT
